# SDR USAA2013112500001

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 62,855 hours, 9,340 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW779019
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER REPORTED SMELLING SMOKE FROM VIDEO AT 15G.  INSPECTED SEAT CABLES FOR DAMAGE SEAT 15G, NO FAULTS FOUND.  REPLACED 15G VIDEO MONITOR, SATISFACTORY OPERATIONAL CHECK.
